# SDR MEX2003315

- Difficulty date: March 11, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N831LF
- Make and model: Doug MD 83
- Aircraft serial: 53050
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Linkage
- Part number: 59380541
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 225 - GDL-MEX - THE RIGHT ENGINE THRUST REVERSER WAS REMOVED DUE TO INDICATION OF RIGHT ENGINE UNLOCK CAME ON AFTER TAKEOFF.  AFTER THE THRUST REVERSER ASSEMBLY WAS RECEIVED AT THE SHOP, A DETAILED INSPECTION WAS PERFORMED.  DOWN RIGHT OVER CENTER LINK ASSEMBLY WAS FOUND BROKEN (P/N 5938053-1) FOR THE OBSERVED EVIDENCES OF THE BLOCKAGE OF THE CARRIER, P/N 5933054-1, PROBABLY LED TO THE FOLDING OF ROD GUIDES AND BREAKING OF THE OVER CENTER LINK, RESULTING AT THE SAME TIME MISALIGNMENT OF BOTH DOORS AT THE CLOSING POSITION AND DAMAGED ON THE NOZZLE OUTSIDE SKIN.  THE REVERSER SENT OUT OF SERVICE TO AN EXTERNAL SHOP IN EXCHANGE, INCLUDED IN A PROGRAM OF EXCHANGE OF PARTS.  (M)
